# SDR AALA201706089017

- Difficulty date: June 4, 2017
- Submitted: June 8, 2017
- Operation: Air carrier
- Aircraft: N559UW
- Make and model: Airbus A321-231
- Aircraft serial: 5292
- Aircraft time: 15,938 hours, 6,508 cycles
- System (JASC): 2565 · Escape Slide
- Part: Reservoir
- Part number: 61639203
- Part serial: C3379
- Condition: Leaking
- Location: R3 Door Slide
- Part time: 15,938 hours, 6,508 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CIDS PANEL IN ORANGE FOR CHECK SLIDE PRESSURE AT THE L3 DOOR . INDICATION NEEDLE RIGHT AT THE GREEN AND RED BAR ON GUAGE. REPLACED INFLATION RESERVOIR.
